Feminax Ultra 9 Tablets

£5.19
9 | £0.58 per 1
2749564

Feminax Ultra 250mg Gastro-resistant Tablets: relief from Period Pain and Menstrual Cramps. Maximum strength. Each tablet contains Naproxen 250mg. Maximum 3 tablets a day.
See details below, always read the label

Suitable for: Women aged 15 to 50.
Active ingredients: Naproxen.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Feminax Ultra 250mg Gastro-resistant Tablets are for the relief of period pain in women aged 15 to 50.

Suitable for

Women aged 15 to 50.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Dosage:

For oral use.

Do not chew or crush. Swallow whole with water and with or after food.

Start taking the tablets as soon as the period pain starts.

On the first day take two tablets to start with, then take one tablet 6 to 8 hours later if needed. Then if needed on the second and third days take one tablet every 6 to 8 hours.

Do not take more than 3 tablets a day.

Do not take the tablets for more than 3 days in any period.

Hazards and Cautions

DO NOT EXCEED THE STATED DOSE.

Do not take:

  • If you have or have ever had a stomach ulcer, perforation or bleeding.

  • If you are allergic to naproxen or any other ingredient of the product, aspirin, ibuprofen or other related painkillers.

  • If you are taking NSAID painkillers, or aspirin.

Speak to your doctor or pharmacist before taking this medicine if:

  • You have asthma, liver, heart, kidney or bowel problems.

  • There is a chance you may be pregnant.

If symptoms persist or worsen, consult your doctor.

This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

Keep out of the reach and sight of children.

Storage

Do not store above 25ºC.

Keep tablets in the original package.



Active ingredients

Naproxen.

Ingredients

Active Ingredients: Naproxen 250mg

Also contains: lactose.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.